# SDR DALA2025020300804

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 51,648 hours, 37,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Faulted
- Location: Flt Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9556 -MISC/DE- THE FLIGHT CREW NOTICED THAT THE AIRCRAFT WAS FLYING UNCOORDINATED DURING THE DESCENT AND THEN THEY RECEIVED "RUDDER RESTRICTED" MESSAGE ON APPROACH. AN EMERGENCY WAS THEN DECLARED WITH ATC. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE PERFORMED ALL ASSOCIATED NO GO ODI PREVENTION TASKS WITH NO FINDINGS. REPLACED FCC #2 DUE TO AN AUTO FLIGHT SYSTEM FAULT. (LP #6384075)
